Alert archive / Louisiana / Tornado Warnings in 2009
Tornado Warning 37, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 12, 2009, 12:42 PM CDT for Natchitoches Parish, Winn Parish, Louisiana. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 12, 2009, 12:42 PM CDT (17:42 UTC)
- Expired
- Apr 12, 2009, 1:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Natchitoches Parish, LA, Winn Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 9:30 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 5.7 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSHV 121742 TORSHV LAC069-127-121815- /O.NEW.KSHV.TO.W.0037.090412T1742Z-090412T1815Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1242 PM CDT SUN APR 12 2009 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN WINN PARISH IN NORTH CENTRAL LOUISIANA... CENTRAL NATCHITOCHES PARISH IN NORTHWEST LOUISIANA... THIS INCLUDES THE CITY OF NATCHITOCHES... * UNTIL 115 PM CDT * AT 1241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF NATCHITOCHES...MOVING EAST AT 40 MPH. THERE ARE STRONG INDICATIONS OF A TORNADO WITH THIS STORM. TAKE SHELTER NOW * THE TORNADO WILL BE NEAR... NATCHITOCHES AND CAMPTI BY 1250 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND EASTERN TEXAS. && LAT...LON 3201 9280 3177 9276 3168 9327 3186 9333 TIME...MOT...LOC 1742Z 254DEG 36KT 3180 9320 $$ BUTTS
1 follow-up statement
000 WWUS54 KSHV 121759 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1259 PM CDT SUN APR 12 2009 LAC069-127-121815- /O.CON.KSHV.TO.W.0037.000000T0000Z-090412T1815Z/ NATCHITOCHES LA-WINN LA- 1259 PM CDT SUN APR 12 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR WINN AND NATCHITOCHES PARISHES... AT 1258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR CLARENCE...OR 8 MILES NORTHEAST OF NATCHITOCHES...MOVING EAST AT 40 MPH. THE TORNADO WILL BE NEAR... COULEY BY 110 PM CDT... 7 MILES SOUTH OF COLDWATER BY 115 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND EASTERN TEXAS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN SHREVEPORT. && LAT...LON 3170 9318 3190 9320 3201 9280 3177 9276 TIME...MOT...LOC 1759Z 254DEG 36KT 3185 9301 $$ BUTTS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 12, 12:09 PM CDT, 33 minutes earlier.
Area forecast discussion, Apr 12, 12:09 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 1209 PM CDT SUN APR 12 2009 .UPDATE... QUICK ZONE UPDATE JUST SENT TO CANCEL SVR WATCH #144 FOR PORTIONS OF E TX AND SW AR. ALSO LOWERED TEMPS A BIT OVER SW AR/SE OK/E TX...WHERE STABLE AIR/CLOUD COVER IN WAKE OF CONVECTION WILL LIKELY PERSIST THROUGH MUCH OF THE DAY...INHIBITING MUCH OF ANY HEATING. GIVEN DRY SLOTTING ALREADY UNDERWAY ACROSS E TX...DID LOWER POPS TO HIGH CHANCE FOR THE AFTERNOON OVER SE OK/WRN SECTIONS OF NE TX. WILL LIKELY LEAVE THE WATCH IN EFFECT THROUGH 21Z FOR THE REMAINDER OF THE AREA...SINCE AN ADDITIONAL WATCH MAY BE NEEDED BEFORE THE AFTERNOON FORECAST IS ISSUED. 15 && .PREV DISCUSSION.../ISSUED AT 1007 AM CDT SUN APR 12 2009/ ZONE UPDATE JUST SENT TO ADD SVR WATCH #144 FOR EXTREME ERN TX/N LA/SW AR THROUGH 21Z. MOSTLY ELEVATED LINE OF CONVECTION CONTINUES TO ADVANCE QUICKLY EAST ACROSS E TX ATTM...WITH OTHER ISOLATED STORMS DEVELOPING AHEAD OF THE LINE OVER SCNTRL AR/NCNTRL LA. GIVEN LOW WET BULB ZERO HEIGHTS OVER SW AR...HAIL WILL BE OF THE MAIN CONCERN WITH THESE STORMS...ALTHOUGH LINE ITSELF OVER E TX HAS BEEN CONSISTENTLY PRODUCING WIND GUSTS TO 40-45 MPH. SFC ANALYSIS INDICATES A DEVELOPING SFC LOW BETWEEN UTS AND LFK...WITH ATTENDANT WARM FRONT/WARM NOSE EXTENDING ACROSS THE NRN REACHES OF SE TX...TO LOWER TOLEDO BEND RESERVOIR...INTO SCNTRL LA. WARM NOSE HAS PENETRATED INTO ANGELINA COUNTY ATTM...BUT CURRENT EWD MOVING CONVECTION MAY SUPPRESS THE NWD MOVEMENT OF THE FRONT INTO E TX. STRONG SFC CONVERGENCE/UPPER LEVEL DIFFLUENCE WILL MAINTAIN THE LINE AS IT SURGES E ACROSS SW AR/N LA THIS AFTERNOON. THE TORNADO THREAT WILL BE DETERMINED WITH THE NWD EXTENT OF THE WARM FRONT OVER CNTRL LA LATER TODAY...BUT STRONG 0-1KM SHEAR OF 35-40+ KTS AND STRONG BACKING OF THE LOW LEVEL FLOW WILL ENHANCE THE TORNADO THREAT SHOULD THE BOUNDARY REACH NCNTRL LA LATER TODAY. NO UPDATES NEEDED TO THE CURRENT FORECAST...OTHER THAN TO ADD WATCH WORDING. DRY SLOTTING WILL INCREASE FROM THE W LATER TODAY...ALTHOUGH A MARGINAL SVR HAIL THREAT WILL EXIST GIVEN THE PROXIMATELY OF THE COLD CORE LOW. 15 .AVIATION... POOR FLIGHT CONDITIONS WILL PERSIST AREAWIDE THROUGH MUCH OF THE DAY...AS LOW MVFR CIGS ATTRIBUTED TO WIDESPREAD STRONG TO SVR CONVECTION CONTINUES TO SHIFT E ACROSS THE REGION. CONVECTION WILL DIMINISH FROM W TO E THIS AFTERNOON...ALTHOUGH ISOLATED CONVECTION WILL REMAIN POSSIBLE OVERNIGHT NW OF I-30 OF NE TX/SW AR/SE OK...NEAR THE CLOD CORE LOW. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 63 55 72 46 72 / 100 40 20 10 10 MLU 70 56 77 47 71 / 100 50 20 10 10 DEQ 55 49 63 38 68 / 100 50 20 10 10 TXK 60 53 68 46 68 / 100 50 20 10 10 ELD 62 53 73 43 70 / 100 50 20 10 10 TYR 61 53 70 47 70 / 50 20 10 10 10 GGG 61 52 71 46 71 / 50 30 10 10 10 LFK 66 55 74 48 75 / 100 20 10 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 15
Hazardous weather outlook, Apr 12, 12:32 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1232 PM CDT SUN APR 12 2009 ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124>126- 136>138-149-150-131200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- 1232 PM CDT SUN APR 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... PERIODS OF SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...AS AN STRONG UPPER LEVEL STORM SYSTEM OVER EASTERN NEW MEXICO TRAVERSES EAST INTO OKLAHOMA AND SOUTHERN KANSAS. GIVEN THE VERY COLD TEMPERATURES ALOFT...SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THUNDERSTORMS WILL AGAIN BE POSSIBLE FRIDAY AND SATURDAY AS ANOTHER LARGE UPPER LEVEL STORM SYSTEM MOVES TOWARD THE REGION. LATER FORECASTS WILL BETTER DEFINE THE TIMING AND WHAT...IF ANY...SEVERE WEATHER THREAT MATERIALIZES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTER GROUPS...EMERGENCY MANAGEMENT PERSONNEL...AND HAM RADIO OPERATORS...MAY BE NEEDED THIS AFTERNOON AND TONIGHT. ARZ072-073-LAZ001>003-TXZ151-152-165-131200- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-PANOLA-NACOGDOCHES- ANGELINA- 1232 PM CDT SUN APR 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON...BEFORE DIMINISHING FROM WEST TO EAST BY EARLY EVENING. SOME OF THE STRONGER STORMS MAY STILL PRODUCE LARGE HAIL THIS AFTERNOON...WITH ADDITIONAL WIDELY SCATTERED THUNDERSTORMS POSSIBLE OVERNIGHT AS A STRONG UPPER LEVEL STORM SYSTEM OVER EASTERN NEW MEXICO TRAVERSES EAST INTO OKLAHOMA AND SOUTHERN KANSAS. GIVEN THE VERY COLD TEMPERATURES ALOFT...SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THUNDERSTORMS WILL AGAIN BE POSSIBLE FRIDAY AND SATURDAY AS ANOTHER LARGE UPPER LEVEL STORM SYSTEM MOVES TOWARD THE REGION. LATER FORECASTS WILL BETTER DEFINE THE TIMING AND WHAT...IF ANY...SEVERE WEATHER THREAT MATERIALIZES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTER GROUPS...EMERGENCY MANAGEMENT PERSONNEL...AND HAM RADIO OPERATORS...MAY BE NEEDED THIS AFTERNOON AND TONIGHT. LAZ004>006-010>014-017>022-TXZ153-166-167-131200- CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON- OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- SHELBY-SAN AUGUSTINE-SABINE TX- 1232 PM CDT SUN APR 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS...SOME OF WHICH WILL BE SEVERE...WILL MOVE ACROSS MUCH OF NORTHCENTRAL LOUISIANA THIS AFTERNOON...BEFORE DIMINISHING EARLY THIS EVENING. MEANWHILE...A WARM FRONT WILL SLOWLY MOVE NORTHWEST INTO THE SOUTHERN SECTIONS OF NORTHCENTRAL LOUISIANA BY MID AFTERNOON. GIVEN THE STRONG LOW LEVEL WIND SHEAR AHEAD OF THE SHOWERS AND THUNDERSTORMS...ISOLATED TORNADOES WILL BE POSSIBLE MAINLY SOUTHEAST OF A NATCHITOCHES TO MONROE LINE. HOWEVER...DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE FARTHER NORTH ACROSS NORTHWEST AND NORTHCENTRAL LOUISIANA THROUGH LATE AFTERNOON...BEFORE ENDING FROM WEST TO EAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THUNDERSTORMS WILL AGAIN BE POSSIBLE FRIDAY AND SATURDAY AS ANOTHER LARGE UPPER LEVEL STORM SYSTEM MOVES TOWARD THE REGION. LATER FORECASTS WILL BETTER DEFINE THE TIMING AND WHAT...IF ANY...SEVERE WEATHER THREAT MATERIALIZES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTER GROUPS...EMERGENCY MANAGEMENT PERSONNEL...AND HAM RADIO OPERATORS...WILL BE NEEDED THROUGH LATE AFTERNOON ACROSS NORTHCENTRAL LOUISIANA. 15
In the hours before
Special weather statement, Apr 12, 10:35 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1035 AM CDT SUN APR 12 2009
LAZ001>003-010-TXZ151-153-121630-
BOSSIER-CADDO-DE SOTO-PANOLA-SHELBY-WEBSTER-
1035 AM CDT SUN APR 12 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 1130 AM CDT...FOR THE FOLLOWING
PARISHES AND COUNTIES...
IN NORTHWEST LOUISIANA...
CADDO...BOSSIER...WEBSTER AND DE SOTO...
IN NORTHEAST TEXAS...
PANOLA...
IN EASTERN TEXAS...
SHELBY...
INCLUDING THE FOLLOWING LOCATIONS...
BENTON...BLANCHARD...BOSSIER CITY...COTTON VALLEY...CULLEN...
EASTWOOD...GREENWOOD...HAUGHTON...LOGANSPORT...PLAIN DEALING...
RED CHUTE...SAREPTA...SHREVEPORT...SPRINGHILL...STONEWALL...
CENTER...JOAQUIN...NEUVILLE...PATROON...SHELBYVILLE AND
TENAHA...
AT 1034 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
PLAIN DEALING TO 5 MILES WEST OF CENTER...OR ALONG A LINE EXTENDING
FROM 16 MILES NORTHEAST OF VIVIAN TO CENTER...MOVING EAST AT 25 MPH.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
15Local storm report, Apr 12, 11:07 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1107 AM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 AM HAIL MINDEN 32.62N 93.28W
04/12/2009 E0.75 INCH WEBSTER LA LAW ENFORCEMENT
SHERRIF OFFICE OBSERVED
1049 AM HAIL HEFLIN 32.46N 93.27W
04/12/2009 E0.75 INCH WEBSTER LA LAW ENFORCEMENT
&&
04Local storm report, Apr 12, 11:17 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1117 AM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM HAIL 5 SW JACKSONVILLE 31.92N 95.31W
04/12/2009 E0.75 INCH CHEROKEE TX LAW ENFORCEMENT
&&
04Local storm report, Apr 12, 11:18 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1118 AM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 AM HAIL 6 ENE HAYNESVILLE 32.99N 93.03W
04/12/2009 E0.75 INCH CLAIBORNE LA TRAINED SPOTTER
&&
04Local storm report, Apr 12, 11:58 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1158 AM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM TSTM WND DMG 4 NNW MOUNT ENTERPRISE 31.96N 94.71W
04/12/2009 RUSK TX LAW ENFORCEMENT
LARGE TREE DOWN ON CR 317 NEAR HWY 259.
0920 AM TSTM WND DMG 1 SW HENDERSON 32.15N 94.81W
04/12/2009 RUSK TX LAW ENFORCEMENT
TREE DOWN ON FM 840 NEAR HENDERSON.
&&
18Local storm report, Apr 12, 12:36 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1236 PM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 AM HAIL 5 NW HOPE 33.72N 93.65W
04/12/2009 E0.88 INCH HEMPSTEAD AR LAW ENFORCEMENT
&&
04The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 6:39 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Union | 51 min |
| Apr 12, 9:48 AM CDT | Severe Thunderstorm Warning | SHV | Caddo, De Soto | 42 min |
| Apr 12, 10:34 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Red River, Webster | 41 min |
| Apr 12, 10:53 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Webster | 37 min |
| Apr 12, 11:07 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Union | 23 min |
| Apr 12, 11:21 AM CDT | Tornado Warning | SHV | Sabine | 24 min |
| Apr 12, 11:22 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne | 38 min |
| Apr 12, 11:26 AM CDT | River Flood Warning | SHV | Webster | 12 days |
| Apr 12, 11:32 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Union | 43 min |
| Apr 12, 11:47 AM CDT | Tornado Warning | SHV | De Soto, Natchitoches, Sabine | 28 min |
| Apr 12, 12:01 PM CDT | Severe Thunderstorm Warning | SHV | Union | 29 min |
| Apr 12, 12:17 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Grant, Natchitoches, Red River, Sabine, Winn | 58 min |
| Apr 12, 1:17 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Grant, Jackson, LaSalle, Natchitoches and 2 more | 58 min |
Nearby
Tornado Warnings in Louisiana, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.